MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD INFANT NASAL MASK; BYG

FISHER & PAYKEL HEALTHCARE LTD INFANT NASAL MASK; BYG
Model Number BC802
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Fisher & paykel healthcare (f&p) is currently in the process of completing our investigation.We will provide a follow up report upon completion of our investigation.
 
Event or Problem Description
A healthcare facility in australia reported that a bc802 infant nasal mask was found damaged.There was no patient involvement as the issue was found whilst the device was not in use on a patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Ps448932 method: the complaint bc802 infant nasal mask was received at fisher & paykel healthcare (f&p) new zealand, where it was visually inspected.Results: visual inspection of the complaint device revealed that the mask had cut damage on the left side of the mask.The edges are clean, indicating that the mask has been cut by a sharp instrument such as scissors.The damage was able to be replicated by cutting the right side of the mask with scissors.Conclusion: based on our knowledge of the product, the mask was likely subjected to damage from the user.The end user may have used a sharp instrument such as scissors to open the package, resulting in the observed damage.Our user instructions which accompany the flexitrunk nasal cpap interface state: - "handle with care.Use caution when positioning or disconnecting to the infant interface.Avoid excessive pull forces, sharp objects, and tubing holders.Damage to the tubing may cause loss of pressure and require immediate replacement.".

Brand Name
INFANT NASAL MASK
Common Device Name
BYG
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key19399233
Report Number9611451-2024-00399
Device Sequence Number6946156
Product Code BYG
UDI-Device Identifier09420012432698
UDI-Public(01)09420012432698(10)2102990684(11)240214
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBC802
Device Catalogue NumberBC802
Device Lot Number2102990684
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/03/2024
Supplement Date Received by Manufacturer07/24/2024
Initial Report FDA Received Date05/26/2024
Supplement Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown